# SDR 07FDEA00810

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELONGATED HOLES IN PYLON SUPPORT BRACKET AND BOTTOM SKIN, RT WING.  REPAIR PERFORMED IAW AI-INSTRUCTION: R571-50532 ISSUE "A" AND EA 6-5720-106407.
